# SDR QMLA2012122212197

- Difficulty date: December 22, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N147LM
- Make and model: Snias AS350B2
- Aircraft serial: 4475
- Aircraft time: 1,577 hours, 4,839 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 1,577 hours, 3,034 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Detector
- Part time: 1,577 hours, 4,839 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING ENGINE STARTING CHECKS, ENGINE FIRE LIGHT ILLUMINATED.  SHUTDOWN ACFT, NO SIGN OF FIRE IN ENGINE COMPARTMENT.  ENGINE FIRE LIGHT REMAINED ILUMMINATED.   INSPECTED AND CLEANED THE ACCESSIBLE ELECTRICAL CONNECTOR IN THE FIRE DECTECTION SYSTEM.  AFTER CLEANING, RECONNECTED THE CONNECTOR PLUG TO ENGINE DECK.  FIRE LIGHT EXTINGUISHED.  PERFORMED A FIFTEEN MINUTE GROUND RUN AND FUNCTION TEST OF THE FIRE DETECTION SYSTEM WITH NO DEFECTS NOTED.
